標題: The Doyen-Wilson theorem for maximum packings of K-n with 4-cycles
作者: Fu, HL
Lindner, CC
應用數學系
Department of Applied Mathematics
公開日期: 15-Mar-1998
摘要: Necessary and sufficient conditions are given to embed a maximum packing of K-m with 4-cycles into a maximum packing of K-n with 4-cycles, both when the leave of the given packing is preserved, and when the leave of the given packing is not necessarily preserved.
URI: http://hdl.handle.net/11536/32727
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 183
Issue: 1-3
起始頁: 103
結束頁: 117
Appears in Collections:Articles


Files in This Item:

  1. 000072010300008.pdf